advertisement
Question
Posted by: Amy | 2009/06/10

Minerva en Miness

Good day,
I was at my gynae yesterday for a yearly checkup. She said I must stop taking Minerva because it gives me very bad headaches and that new studies shows that their is a chance of a stroke later on. She now prescribed Miness. Will it still be as effective because I seriously do NOT want to fall pregnant(can' t afford it). I am really worried. I don' t want a stroke in a few years but can Not fall pregnant.
Please help. I also used Minerva for my skin. Will this help my skin of what can I use?
Thank you very much for the advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Minesse is as effective as the other Pills if taken correctly. It probably will not help your skin though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement